|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Your experience with the side effects- particularly the fever lasting several days- sounds very similar to my Dad's reaction to Gemzar. He was hospitalized for several days due to fever, low BP, low blood counts, and diarreah. He 'made a deal', however, with the attending physician that if his blood counts were up he could go home. Upon discharge he still had a fever and diarreah so he had to sign a paper that stated: if he thought he was being released too early call to Medicare. (Yeah, right- and possibly lose coverage for the hospital stay or get his doctor in hot water (to whom Dad had kindly but adamantly asked to go home!lol).
Thanks for sharing.
Reply to this message | Return to Main Message List